# SDR SWAA2022031140389

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL SUPPORT CLIP CRACKED AT WING STA 220 / REMOVED + REPLACED L/W T/E PANEL SUPPORT CLIP AT WING STA 22 IAW SRM 51-40-02-0G-0 PARA 7 + IPC 57-50-00-23
